# SDR HYIA2012043002

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 32,813 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Fractured
- Location: Zone 600
- Part time: 32,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, A FRACTURE WAS FOUND IN 1 OF OUR ACFT LOCATED AT THE, RT WING AFT LOWER SPAR CAP, INBD FLAP WELL, AND ADJACENT TO LWR BELL CRANK SUPPORT AT WING STA 113.69.
